# SDR UIEA2020022600328

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,441 hours, 19,265 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: TLS18201
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS  MSG  "R  ENG HPSOV"  INTERMITTENT  THROUGHOUT  FLIGHT.( REMOVED AND REPLACED RH HPSOV IAW B767 AMM 36-11-07-024/424. PERFORMED AIR SUPPLY MODULE BITE PROCEDURE IAW B767 AMM 36-23-00/501. NO FAULTS NOTED. PERFORMED LEAK CHK DURING DRY RUN. NO LEAKS NOTED. PERFORMED ENG RUN UP IAW B767 AMM 71-00-00-201. OPS NORMAL.  )
